# SDR DL76L091091

- Difficulty date: June 28, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 56,490 hours, 8,237 cycles
- Engine: Pwa PW4060
- Engine time: 74,078 hours, 11,031 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 74,078 hours, 11,031 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DESENDING THROUGH 22K NOTICED IDG DISCONNECTED AND THEN OIL PRESSURE IN THE RED.  N1 AND N2 FAIL BELOW IDLE AND FF WAS LESS THAN 600LBS. TURNED FUEL CUTOFF SWITCH TO OFF. ENGINE SHOWED POSITIVE OIL PRESS THROUGHOUT THE REST OF THE DESCENTAND LANDING. EMERGENCY WAS DECLARED.  R & R LT ENG PER TRANS 1T148 AD.   ETOPS CATEGORY 'C': UNCOMMANDED PWR CHANGES,SURGES,OR STALLS
